Aug 13, 2008
i'm 27 years old male living in united arab emirates. for past 1 year i toke sustanon 250 hormon to compensate the shortage of hormone in my body, and since that i was training body building .. i've noticed that this hormon increase the mass of muscles but it doesnot give the power for muscle and if i want carry heavy weight the muscle increases wich affect on my skin .. kindly i would like to know which is the best excersize for people who toke the mentioned above hormon and what is the best protein for that? hope to hear from you soon
accept my best regards
Response from Mr. Vergel
Are you HIV positive or not? I do not answer bodybulding questions from HIV negatives that ask me about anabolic steroids.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Is White Bumps On Penis A Symptom Of Acute HIV Infection?
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Bloody Pee After Anal With Condom Worried I Have HIV
- Fever After Masturbation Worried I Have HIV
- Herpes After Sharing Vibrators Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.